# SDR NACA2025050900001

- Difficulty date: May 9, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 80,608 hours, 18,700 cycles
- Engine: Pwa PW4060
- Engine time: 5,475 hours, 1,571 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

#1 ENGINE N1 VIBE STARTED AT 1.8 AT LEVEL OFF AND SLOWLY CREEP UP TO 2.3 MAX OBSERVED IN FLIGHT WAS 2.5. DEFERRED LEFT ENGINE VIBRATION INDICATING SYSTEM PER MEL 77-31-01 CAT C.
